


default search action
"Exponential mean-square stability of the θ-method for neutral ..."
Haoyi Mo, Xueyan Zhao, Feiqi Deng (2017)
- Haoyi Mo, Xueyan Zhao
, Feiqi Deng
:
Exponential mean-square stability of the θ-method for neutral stochastic delay differential equations with jumps. Int. J. Syst. Sci. 48(3): 462-470 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.